Oxaliplatin-induced enteric neuronal loss and intestinal dysfunction is prevented by co-treatment with BGP-15

Full text for this resource is not available from the Research Repository.

McQuade, Rachel, Stojanovska, Vanesa, Stavely, Rhian, Timpani, Cara ORCID: 0000-0003-4567-4319, Petersen, Aaron ORCID: 0000-0003-1508-748X, Abalo, R, Bornstein, JC, Rybalka, Emma ORCID: 0000-0002-4854-0036 and Nurgali, Kulmira ORCID: 0000-0002-2597-6929 (2018) Oxaliplatin-induced enteric neuronal loss and intestinal dysfunction is prevented by co-treatment with BGP-15. British Journal of Pharmacology, 175 (4). 656 - 677. ISSN 0007-1188

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36602
DOI https://doi.org/10.1111/bph.14114
Official URL https://bpspubs.onlinelibrary.wiley.com/doi/full/1...
Subjects Current > FOR Classification > 1103 Clinical Sciences
Current > FOR Classification > 1112 Oncology and Carcinogenesis
Historical > Faculty/School/Research Centre/Department > Institute of Sport, Exercise and Active Living (ISEAL)
Current > Division/Research > College of Health and Biomedicine
Keywords intestinal dysfunction; chemotherapy side effect; chemotherapeutic treatment
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login